Anonymous
Anonymous asked in HealthDiseases & ConditionsOther - Diseases · 1 decade ago

Hashimotos Thyroiditis + associated treatment?

Looking for feedback re hashimotos and associated treatment, thyroxine replacement, and it's non effectiveness, am experiencing aching legs, burning feet and visual deterioration. Any one else ???

3 Answers

Relevance
  • Anonymous
    1 decade ago
    Best Answer

    It is both an autoimmune and endocrine disorder. Which specialty doctor do you see? If you are still having symptoms it would indicate your medication isn't strong enough to alleviate symptoms. Talk to your specialist about the things you are experiencing. It may be just a simple thing of dosage adjustment.

  • 3 years ago

    1

    Source(s): Hypothyroidism Remedies http://HypothyroidismRevolution.emuy.info/?i263
  • 1 decade ago

    First answerer correct could just be dosage adjustment. But.....Are you on generic Levothyroxine or on Brand name Synthroid. My doc told me that LOTS of people don't respond to the Generic stuff. I'm in Brand name and it has been working great no other symptoms besides super difficulty in losing excess weight. Go back for another blood test and get on brand name Synthroid.

    Source(s): I HAVE IT Hashimoto's Thyroidosis
Still have questions? Get your answers by asking now.